English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The planar conformation of a strained proline ring: A QM/MM study

MPS-Authors
/persons/resource/persons15003

Donnini,  S.
Department of Theoretical and Computational Biophysics, MPI for biophysical chemistry, Max Planck Society;

/persons/resource/persons15149

Groenhof,  G.
Department of Theoretical and Computational Biophysics, MPI for biophysical chemistry, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)

297533.pdf
(Publisher version), 0B

Supplementary Material (public)
There is no public supplementary material available
Citation

Donnini, S., Groenhof, G., Wierenga, R. K., & Juffer, A. H. (2006). The planar conformation of a strained proline ring: A QM/MM study. Proteins, 64(3), 700-710. Retrieved from http://www3.interscience.wiley.com/cgi-bin/fulltext/112642894/HTMLSTART.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0012-E416-8
Abstract
There is no abstract available